Product Code: 211953
Shop all ADVIL products now!
  ADVIL Cold & Flu Analgesic + Antihistamine (20 caplets) 200 mg
Roll over image to zoom in

ADVIL
 
Cold & Flu Analgesic + Antihistamine (20 caplets) 200 mg

$9.99
AvailabilityIN STOCK

Analgesic + Antihistamine

When fever strikes, take Advil Cold & Flu Analgesic + Antihistamine (20) so that you can get the rest and relief you need in order to recover quickly. Advil's fast-acting formula fights the following symptoms faster than other non-prescription medications:

  • fever
  • chills
  • body aches & pains
  • headache
  • runny nose
  • sneezing
  • sore throat pain

Advil Cold & Flu contains the following ingredients:

  • ibuprofen 200 mg
  • diphenhydramine citrate 38 mg
  • calcium stearate
  • carnauba wax
  • colloidal silicon dioxide
  • corn starch
  • croscarmellose sodium
  • FD&C blue no. 2
  • glyceryl behenate
  • hypromellose
  • lactose monohydrate
  • microcrystalline cellulose
  • polydextrose
  • pregelatinized starch
  • propylene glycol
  • sodium lauryl sulfate
  • sodium starch glycolate
  • stearic acid
  • titanium dioxide
  • Store out of reach of children. 
  • Follow instructions on product label.
  • Do not take Advil Cold & Flu if taking any other pain reliever, sleep aid, allergy or cold medicine with antihistamines/analgesics, or if allergic or hypersensitive to ASA, salicylates, anti-inflammatory drugs, or any of the listed ingredients. 
  • Do not take if you have an ulcer, gastrointestinal disease, lupus, liver or kidney problems. 
  • Do not use more than 3 days for fever or 5 days for pain or cold symptoms. 
  • Product may cause marked drowsiness. 
  • Avoid tranquilizers, alcoholic beverages, driving a motor vehicle, or operating machinery.
  • If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes, skin reddening, blisters, blood in vomit, bloody or black stools or any other side effect or unexplained symptom develops while taking Advil Cold & Flu, discontinue use immediately and contact a physician. 
  • In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.